Call our Pharmacist on 01270 768 691
New

Numark Ibuprofen 100mg/5ml Suspension Strawberry 100ml

Be the first to review this product


  • For the fast and effective reduction of fever, including post immunisation pyrexia. 

  • For the fast and effective relief of the symptoms of colds and influenza and mild to moderate pain. 

  • Strawberry flavour. 

  • Sugar free. 

  • Colour free. 

Availability: In stock

Our price £1.69

RRP £1.75 You save £0.06

Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

 Key Benefits

Delivery - £1.99 for orders under £60.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

 

Product Description

Details

Ingredients:

Each 5ml contains Ibuprofen 100mg as the active ingredient.

Indication:

Fast effective relief of pain & fever.

Dosage:

Children (3-6mths weighing over 5kg) - 2.5ml 3 times a day(Do not give for more than 24 hours) 6mths - 1yr - 2.5ml 3 times a day 1yr - 2yrs - 2.5ml 3 to 4 times a day 3yrs - 7yrs -5ml 3 to 4 times a day 8yrs - 12yrs - 10ml 3 to 4 times a day Babies under 3 mths - not to be given Post Immunisation fever - one small spoonful (2.5ml) followed by another small spoonful(2.5ml) six hours later if necessary.Not more than 2 doses should be given.

Caution:

Do not exceed the stated dose. Keep out of the reach and sight of children. Speak to your doctor or pharmacist before giving this product if baby or child: - has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.

Chapter:

Pain relief.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise. 

Reviews

Write Your Own Review

You're reviewing: Numark Ibuprofen 100mg/5ml Suspension Strawberry 100ml

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Quality
Overall